Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

18 weeks pregnant, conceived through IVF, have bleeding, vaginal itching. No relief with clingen. Cause?

hi doctor, now i am 18 weeks pregnant( ivf ) i have bleeding since 8 weeks. at 15 weeks usg result was retrop located clot(++).after that i have black colour cloted blood . now i have vaginal itching. doctor told me there is infection,and prescibed clingen vaginal suppository.still i have itching and when using this capsule that time i have red colour bleeding, its coming like lubricants. pls doctor what is the prblm? pls help me
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
you need to go through a vaginal swab for culture and sensitivity because what you are suggesting are signs of infection and the only way to diagnose that would be a swab. on the basis of the results of the culture you could be offered the exact sensitive medication
Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor